sexologist-icon
Not proper erection
Used finasteride 0.5 mg for 4 months daily. Mostly its side effects are reversible. I have stopped using that medicine since 1 month and still it's side effects are not reversed. I am not having a proper erection . What should I do ? Should I take any medication?
35 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Hello dear. You can consult me online for proper treatment. Finasteride side effect is rare and reversible.
Next Steps
Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Erectile Dysfunction(E.D) Occurs when a man can't get or keep an erection firm enough for sexual intercourse and not able to penetrate. There are many factors which leads to erectile dysfunction like- low  Testosterone levels, Diabetes, weakness in core muscles, low blood flow in viens of your reproductive organ, sedentary lifestyle and last but not the least high stress levels, etc. We can help you treat that. You can consult with Dr. Yuvraj Monga/Me or consult me directly by taking a consultation on PRACTO  share all details with me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Erectile Dysfunction is fully treatable. ED is a very complicated medical problem and requires primary investigation, evaluation of hormonal profile , diabetes / thyroid status , Vitamins D3 and B12 status etc . Followed by proper and continuous medical treatment in combination with specific exercises for your core muscles, backed up with a customized diet plan to fulfill your sexual activity and pleasure. Get your following tests done Testosterone total, Testosterone free, Andrology panel (LH,FSH,PRL), Thyroid profile, Hba1c, Vitamin D, Vitamin B12, Iron And share your reports contact me directly. For further information consult me directly by taking a consultation on PRACTO  share all details with me. Thank you for your query. And you may also visit us at https://drmongaclinic.com/erectile-dysfunction.html
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dear Practo User, First would want to know on who’s recommendation you’ve been consuming finasteride? My recommendation would be not to consume such random medications without proper consultation. Secondly not getting proper erection is one of the side effects associated with the consumption of above medications. Let me tell you at some point in a man’s life, he may have difficulty achieving or maintaining an erection. Erection problems occur when you can’t achieve or maintain an erection that’s firm enough to have sexual intercourse. Erection problems are also known as: * erectile dysfunction (ED) * impotence * sexual dysfunction However this issue is not a cause to worry as there are medications there which can now help you get this issue resolved.
Next Steps
If you looking for a permanent cure you can contact me either online or in person. Rest assured your problem can be resolved.
Health Tips
Don’t take stress and do not overthink as this would add to your issue. Avoid doing Masturbation and avoid watching porn in case if you do.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi don't worry There are few possibilities need evaluation
Next Steps
come online for better understanding of your problem chat now clarify your douts take proper consult
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.